# SDR UALA2012111206478

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Worn
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR EXTERNAL HANDLE CUTOUT HAS WEAR GROOVE ON EDGE.  E&E COMPARTMENT DOOR OUTER SKIN GOUGE REPAIRED IAW EA 121167 REV IR AND ECRA 5240-01669.
